# SDR ASAA2017100222103

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 7,298 hours, 2,499 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK & BOTH ENGINE START AND CHECKLIST RECALL OVERHEAD LIGHT,  LOOKED UP & SAW STANDBY POWER ELEC AMBER LIGHT ON.  ACFT GROUNDED. ACCOMPLISHED P5-13 BITE PROCEDURE, NOTED SPECIAL SPCU INOPERATIVE MESSAGE. CYCLED POWER TO ACFT AND ACCOMPLISHED BITE TEST IAW FIM 24-34, TASK 802. NO FAULTS NOTED, OPS CHECKED OK.  ACFT APPROVED FOR RETURN TO SERVICE.
